# SDR CA021105003

- Difficulty date: November 1, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186057
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF THE LANDING GEAR ON APPROACH , THE NOSE DID NOT INDICATE DOWN AND LOCK. THE UNSAFE ANNUNCIATOR WAS NOT ILLUMINATED SUGGESTING THAT THE NOSE WAS EXTENDED. LAMP TEST OF THE NOSE LIGHT DID NOT WORK EITHER. THE NOSE GEAR COULD BE SEEN AS EXTENDED BY VIEWING IN THE PROP SPINNER. A FLYBY CONFIRMED THAT THE GEAR WAS EXTENDED AND VISUALLY APPEARED TO BE OVER CENTER. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE DETERMINED THE FAULT TO BE IN THE LANDING GEAR INDICATOR ITSELF. A POOR CONNECTION OF THE NOSE LAMP SOCKET/HOLDER RESULTED IN AN INTERMITTENT INDICATION. THE SPRING TAB ON THE SOCKET WAS REPOSITIONED AND THE GEAR INDICATING SYSTEM TESTED THROUGH SEVERAL CYCLES, FAULT FREE.
